# SDR UALA2011033101562

- Difficulty date: March 28, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,971 hours, 5,095 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 2330N60270
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK FROM PYLON AREA.  DUE TO A EARLIER ISSUE WITH POSSIBLE FUEL LEAK FROM THE TUBE IN THE NR PYLON AREA, NR 9 DRAIN LINE CLEARS THIS AREA, PLEASE REPLACE THE SEAL AT CONNECTION -C- IN IPC 28-22-51-002A PG2 ITEM REQUIRED IS 145, PCN 752-1263. TWO SEALS ARE REQUIRED, **FWD SECTION ONLY**.   SEALS ARE IN LOB BIN FROM HNL, 880-25. REF MM FOR DRAIN TUBE INSTALLATION.  SEALS ARE LOB FROM HNL 880-25.  THIS ITEM MUST BE COMPLETED OFF FLT 804-27MAR AT IAD AS PER OPBLM CONTROLLER.  ACFT MAY CONTINUE TO CYCLE LIMIT PROVIDED NO LEAKS EXIST FROM ABOVE PYLON DRAIN.  REPLACED FLEXIBLE COUPLING 2 EA SEALS REF IPC.  RAN ENGINE AT IDLE FOR 5 MIN.  NO LEAKS NOTED.  NO LEAKS NOTED FROM DETAIL C COUPLING.  SEALS REPLACED.
